Un Cig Ji
Articles written in Proceedings – Mathematical Sciences
Volume 116 Issue 4 November 2006 pp 489-505 Non-commutative Probability Theory
In this paper a quantum stochastic integral representation theorem is obtained for unbounded regular martingales with respect to multidimensional quantum noise. This simultaneously extends results of Parthasarathy and Sinha to unbounded martingales and those of the author to multidimensions.
Volume 132, 2022
Continuous Article Publishing mode
Click here for Editorial Note on CAP Mode